Ok so I'm doing good. Praise the Lord! I'm on cymbalta 60 mg and then was on Zoloft 25mg which helped a lot. Was on that for 4 weeks. Asked my psych to raise it to 50mg cuz I read that was the therapeutic dose for anxiety/panic. And I want to get off the klonopin. So I've been on the 50 mg Zoloft for a week. Side effects are not there. Thank God. Except im feeling a little more anxious the last couple of days. I'm thinking it's the dose increase? So I should wait this out? I know the answer but like to hear from you all
Hopefrog; This is great that you are doing so well, And both of your question about the Zoloft this is normal, It is a lot like going on the Cymbalta It can take at least a couple of weeks before these side effects well go away, But with most people any time after the two weeks you should start to get some relief from both those side effects, start to get better. And that should include the bad dreams too. Keep on it and you should be getting better yet, It is very common for the symptoms were working on getting under control are the same ones that get worse when we start the SSRI, Hang, in there you should be fine very soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 6 answers
Posted 2 Aug 2013 • 3 answers
Posted 24 Nov 2014 • 4 answers
Posted 22 Aug 2017 • 2 answers
Posted 1 Jan 2018 • 3 answers